MathSciNet Relay Station
MathSciNet bibliographic data
MR340804 (49 #5554) 35H05 (35A99)
Trèves, François Concatenations of second-order evolution equations applied to local solvability and hypoellipticity. Comm. Pure Appl. Math. 26 (1973), 201–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement